MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO 2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO 2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number C-VH-4020
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during an endoscopic vessel harvesting procedure, hemopro2 adaptor seemed to not transmit energy to the jaws when attempting to seal first branch.Although the power supply was plugged in and the power indicator light was glowing, there was no beeping and no indication of burning/sealing by the jaws.The extension cable was plugged into both the adaptor and the hpii technology.The power supply was turned off and on, and the cables detached and re-attached with no change.Right before the power supply and adaptor were to be changed out, the device suddenly started working.After a few burns, it did not work again.The adaptor and power supply were changed out at that point.After the procedure, harvesters attempted to recreate the problem to isolate the issue, but the device worked continuously with the original power supply and adaptor combination.Harvester suspects the adaptor was to blame.There was no patient injury.
 
Additional Manufacturer Narrative
Tw id#(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The reported device is an oem device, therefore, a lot history review was not applicable.A lot/serial number was not provided and the specific product lot/serial number cannot be identified from a ship history, therefore it is impossible to obtain a certificate of conformance.

Brand Name
HEMOPRO 2 ADAPTOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key19995891
Report Number2242352-2024-00933
Device Sequence Number20929414
Product Code GEI
UDI-Device Identifier00607567700918
UDI-Public00607567700918
Combination Product (Y/N)N
Initial Reporter StateNJ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC-VH-4020
Device Catalogue NumberC-VH-4020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXTENSION CABLE, POWER SUPPLY
Patient SexUnknown